Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stiffchocolate

2 week post accutane redness pictures

Recommended Posts

Hi guys this redness Is really annoying as when combined with a few spots it looks like bad acne. I've been trying emu oil for the last week although haven't really noticed any difference. I've been thinking to just leave it and not try anything to see if that helps. Is there anything I can do to help it fade or is this permanent. My derm said it would go in about a month although she didn't seem to be the most competent.....

image.jpg

image.jpg

image.jpg

Share this post


Link to post
Share on other sites

It looks like pigmentation.

it will fade, but may take a while. Remember that when on accutane your skin doesn't heal as well as usual - so now you are off it your skin will start to adjust (it can take up to two months for the accutane to leave your system)

just stick to a gentle skincare routine (face wash, moisturizer, sun screen) and your skin will improve by the day

Share this post


Link to post
Share on other sites

This is normal. Isotretinoin continues to work for up to 8 weeks after finishing the course, so technically you have not even completed the treatment yet.

The redness wil die down, but it is likely you have hyperpigmentation or mild rosacea (doesn't look like it though). You could go for a course of pulsed dye laser treatments which is designed for facial redness. If you look at google images some of the results are quite astonishing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×